# SDR SWI2025F01692

- Difficulty date: August 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Subframe
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FRAME BS 854 ON FWD WEB FACE AND BOTTOM ATTACH FLANGE FROM S25L TO 26R HAD CORROSION. INSTALLED NEW SUB-FRAME IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DWG SH690-37060, REV N.
